# SDR DALA2015111606996

- Difficulty date: November 16, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 69,512 hours, 31,661 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE CROSSBEAM SECTION ON FLOOR STRUCTURE AT AFT GALLEY AREA ON FRAME 68 STR 24L.  REPLACED CROSSBEAM SECTION ON FLOOR STRUCTURE AT AFT GALLEY AREA ON FRAME 68 BETWEEN.  STR 23L AND STR 24L IAW SRM 51-72-11 AND DWG D53470150.  MEASURE OF ELONGATED HOLE IS D=0.249".
